Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Dot in the eye. Why do they occur? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor:Good Evening
User:hello doc
Doctor:How can I help you?
User:my father recently got a problem in his eyes
User:he observed a small dot in his eye n visisted a doc yesterdy
User:doc told that there was a minute blood clot near retina
User:medicines were given n injection was suggested
User:for that clot to melt
User:so, my question is
User:why do clots occur like this way
User:my dad'd age is 54
User:he is a diabetic patient
Doctor:Did your dad find the spot in his visual field?
Doctor:Since how long is he diabetic?
User:i think 6-7 yrs
Doctor:Fine. Let me explain.
User:he is taking serious precautions..sugar went down n raise up to a minimal extent
Doctor:Diabetes is a disorder where only control can be attained.
Doctor:No cure is there.
User:thats fine.. i mean.. is there any link b.w diabetis is the retina blood clot?
Doctor:As such, diabetes is not the worry. The complications due to it is worrisome.
Doctor:Yes, it can be related.
Doctor:The three major organs diabetes can affect is Retina, Kidneys and the nerves.
Doctor:Diabetes can cause the small blood vessels in retina to be fragile and leak.
Doctor:So blood leaks into the retina and can form small clots.
User:ok.. are there any natural ways to control these clots
Doctor:Not much can be done to prevent the clots.
Doctor:Still, controlling diabetes will be the first step.
Doctor:He should have a lot of anti oxidants such as vitamin C.
User:what levels of diabetes can cause these clots sir?
Doctor:It is not the level of blood sugar which causes. It is a gradual process of damage that occurs in the retina due to diabetes.
User:Can u please exemplify the diet in take
Doctor:He can have anything to a limit that keeps his blood sugar within the normal levels.
User:ok.. that, he is already taking care of
Doctor:Within my experience, he can take even sweet food which he likes. But, only to a small amount.
Doctor:He needs vitamin C regularly. but he will not be able to eat much of fruits.
User:will those clots get melted if medication he is taking currently?
Doctor:Instead he can have vitamin C supplements.
User:ok.. i will suggest him.. can u pl give some examples of vit C supplements?
Doctor:Celin tablets- One tablet twice daily regularly.
Doctor:He should also have plenty of water.
Doctor:Sorry, I am not experienced enough to say whether the medicines he is taking would remove the clot or not.
User:ok sir, thats not a pblm
Doctor:But yes, it would help.
Doctor:In case the medicines does not help ophthalmologist do have other techniques to stop the clotting.
User:thanks for ur values suggestions...
Doctor:Have you understood all my suggestions?
User:he contacted the ophtholmologiest y'dy
User:yes.. i do
Doctor:I hope I was helpful.
User:yes sir, u are
Doctor:Is there anything else that i could help you on?
User:i have one more question
Doctor:Sure, please proceed.
User:i used to masturbate quiet a bit..
User:atleast once a dy
User:during the past three days also.. i have done that..
User:i observed a slight breakage on my penis skin
User:just similar to skin breakage during winter
User:but very slightly painful
User:thats on day 1
User:on day 3..
User:small black patches were formed on the skin
Doctor:At the same spot?
User:as if a wounded area getting healed off
User:i was continuing unknowingly about the damage
User:n yesterdy, i observed a slight cut (0.1cm approximately) on the skin above the penis tip
User:its also very very slightly paining
User:and I thought to stop doing this
User:till it gets healed
User:just applied some oil on the skin
User:n some powder on the cut
User:this seems to be fine..
User:my question is.. earlier also, i used to masturbate..
User:and i did not face it behaviour on my skin
User:i mean.. i restarted it after a month this time..
User:i thought it might be due to excess rub on the skin
User:coz i do it with my inners ON
User:i even thought it could be due to Vitamin deficiency these things could happen
User:is it so sir?
Doctor:Ok. Let me explain.
Doctor:The breaking of skin followed by healing shows that the injury is mainly due to friction.
Doctor:friction happens while masturbating.
User:yes.. thats what
Doctor:And especially when you do it with the inners on, it is prone to injury.
User:ok.. so, solution to this sir?
User:i mean.. 1.) To heal this off 2.) To safely continue masturbating
Doctor:Follow these instructions while doing masturbation.
Doctor:1. Avoid masturbation until it heals completely.
Doctor:2. Apply an antibiotic ointment such as Mupirocin Ointment daily two times.
Doctor:3 Always keep the are clean and dry.
Doctor:4. Whenever masturbating, avoid doing it with inners on.
User:Ok sir..
Doctor:5. Use a lubricating cream or oil.
Doctor:6. Wash off after masturbation.
User:ya.. i do it whenever i do
Doctor:Even when you follow the above suggestions, there can be injury to the penis skin.
Doctor:But, the above steps will reduce the incidence of injury.
User:ok sir, I will take care of it
Doctor:Have you understood all the suggestions?
User:can u please suggest me some powder or some other sugestion to keep my skin dry n clean there
User:i encounter quite a lot of sweating there
User:yes.. i have taken a note of all the points sir
Doctor:You can use the commonly used, talcum powder to reduce the moisture there.
User:ok... talcum powder will help reducing it/
User:ok sir.. thats what i wanted to know
User:thankyou sir.. thanks for your suggestions
Doctor:Hope i was helpful.
User:yes.. you are
Doctor:Is there anything else i could help you on?
User:no sir..
Doctor:Thanks for consulting me.
Doctor:let me know if you have any health queries.
User:sure.. thank you sir.. bye!
Doctor:Please leave a feedback if you are happy with the service.
User:definetely I will
Doctor:Have a Nice Evening!!
User:same to you sir.. thankyoiu
Doctor:Bye for now.
User:bye sir
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor